# SDR CALA2022022200482

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 88,474 hours, 10,584 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 15934
- Condition: Malfunctioned
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLAR BACK-UP LIGHTS BATTERY PACK FUNCTIONAL CHECK FOUND THE BACK UP LIGHTS AND EXI SIGN NOT ILLUMINATED - ORIGINATED BY EMP V9054 00 ON HAECO NR 9474072, SPEC NO.B777-33-3-7024. PERFORMED BY EMP V903232, REPLACED LLAR BACK UP LIGHTS POWER SUP PLY ASSY, AND PERFORMED THE LIGHTS TEST, THE RESULT FOUND NORMAL , REF AMM 33-29-01-960-809 REV 94.
